# SDR AALA201712219029

- Difficulty date: December 20, 2017
- Submitted: December 23, 2017
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 21 ABC STAYS ILLUMINATED. PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00. OPS CHECKED NORMAL.
